You all know about the OxyContin and oxycodone situation. Any advice?

Follow
Share

Situation. I stopped the OxyContin and now mom is back on just 6 oxycodone plus 1 prednisone. She did not feel as bad yesterday. Any way mom has been talking. Full on conversations while she is sleeping and today she could not stay awake when she went to the bathroom. Does this mean something bad is happening. I am getting afraid I may lose her. I just don't know please help me

This question has been closed for answers. Ask a New Question.
Find Care & Housing
2

Answers

Show:
When on prednisone you are supposed to be under the close supervision of a doctor. I was a course recently and had some side effects. I would contact the doctor who prescribed it immediately. Tell them it's an emergency. The other drugs are serious medications too. I wouldn't take any chances. I'd get medical advice in light of her behavior.
Helpful Answer (1)
Report

Start calling the MD who is prescribing these meds and don't stop calling until you get an answer and don't stop asking questions until you understand what is going on.If she is fallin asleep on the commode ,yes, you have a problem.She could fall,break bone, a head injury. Start calling, and don't take no for answer. I think you know something is wrong or else you wouldn't be on here asking.If you are that worried, call 911 and get her to an ER .
Helpful Answer (2)
Report

This question has been closed for answers. Ask a New Question.